MathSciNet Relay Station
MathSciNet bibliographic data
MR24884 (9,561c) 09.1X
Kolchin, E. R. Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations. Ann. of Math. (2) 49, (1948). 1–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement